I was diagnosed with cin1 last year

Patient

Q: I was diagnosed with cin1 last year at this time and now currently I have cin3. I have a LEEP booked for April 14. I was wondering what effects cin can have on my period. I'm using evera patch as my birth control

Doctor

A:   Thank you for writing to us.

You have not given your age which is important to answer you. You can ask the question again after putting your age into it. If you are still having periods, I believe that you are younger than 48. But, since you are having CIN, you are likely to be old and near to menopause.

These are guesses only. CIN if causing a fluctuation in hormones can cause any symptoms to periods. If you have bleeding because of the CIN, you will have continuous bleeding with infection.

Depending on the diagnosis and classification of the CIN, you may need a local conisation surgery or you may need to remove the whole uterus.

Wishing you the best.

Related Q&A

Q: Hi. I have been having chest pain and pressure. After taking Tamil for two days I noticed I had a butterfly feeling i...

Q: I am a 22 year old female. I first noticed a solid bony lump on the back of my head when I was 16. A while after anot...

Q: Hello, About a month ago I started to feel something on the right side of my neck/throat when swallowing. See pictu...

Q: 21 male When I lift my heel to walk I get a sharp pain near the centre of the underside of my left foot. No visible...

Q: I am traveling to Australia then Southeast Asia for 6 months and I was meant to get my rabbies jab which is a course ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews